Blood Pressure Home > Monopril-HCT Overdose
The effects of a Monopril-HCT overdose can vary depending on several factors, such as how much of the medication was taken and whether it was taken with any other drugs. Symptoms of a Monopril-HCT overdose can include dizziness, nausea, or a decrease in urine output. Anyone who has overdosed on Monopril-HCT should seek immediate medical attention.
Monopril-HCT Overdose: An OverviewMonopril®-HCT (fosinopril sodium-hydrochlorothiazide) is a medication used for controlling high blood pressure. Even though it happens rarely, a person can overdose on Monopril-HCT. The effects of a Monopril-HCT overdose will vary depending on a number of factors, including how much Monopril-HCT was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
If you happen to overdose on Monopril-HCT, seek medical attention immediately.
- Extremely low blood pressure
- Electrolyte imbalance (decreased levels of potassium, sodium [salt], or chloride in the blood)
- Kidney failure.
This may cause signs or symptoms that include:
- Lightheadedness, dizziness, or fainting
- Decrease in urine output
- Drowsiness, headache, or back pain
- Slow or irregular heartbeat
- Dry mouth
- Increased thirst
- Muscle pain or cramps
- Nausea or vomiting
- Loss of consciousness.